# SDR AALA202004209015

- Difficulty date: April 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 52,937 hours, 32,060 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Cracked
- Location: Thrust Reverser
- Component: Thrust Reverser, Rohr
- Component part number: 6423802517
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #2 ENGINE OUTBOARD THRUST REVERSER PIVOT FITTING HAS CRACK INDICATION ON THE TOP FASTENER HOLE AT THE 11:00 POSITION. REPLACED THRUST REVERSER PER TASK CARD 26L40078001.
